# SDR HNAA2013111500576

- Difficulty date: November 15, 2013
- Submitted: November 15, 2013
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 40,871 hours, 60,615 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Part number: 85411581103
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE MLG FORWARD HINGE CRACKED IN EACH SIDE OF HINGE BLOCK.  R & R CENTER DOOR INTERCOSTAL AND REPLACED WITH NEW IAW SRM 51-42-05 AND SRM 51-42-45.
